Friday, 21 March 2014

The only way is up. Apparently.

So this is why I shunned SoD for so long.  I've been anxious about weigh in day for the last couple of days - but I'd had a good week, I was well overdue seeing my efforts rewarded by SoD.  It should all be good, right?  I had to stop being neurotic and trust that doing the right thing would end in the right place, right?  Keep.  The.  Faith

Wrong.  I put on 1 1/2lbs.  I am now at a new all-time high (weight).  When I talk about Fresh Fat, I mean putting it on, whereas most dieting blogs refer to getting rid of it. 

That is the sort of high that makes me feel low.  I really feel very unhappy.  I don't know what to do, I can only tweak because of the diabetes - no new seductive possible diet that might, just might, oh please might, help me shed some of this blubber.  Not, admittedly, that it ever has.

It's odd how getting bigger makes me feel smaller.  It's as if as my girth increases, something in me gets smaller and sadder.  Which is doubly ironic as I have the jeans of pain on today - not sure if it's some psychological need to punish myself since they hurt when I was almost 4lbs smaller (small obv being a relative term) so you can imagine...

As Seren says, all I can do is keep on keeping on.  I'm just very scared as to where I will end up, emotionally and physically.


Lisa said...

This helped me more than anything in terms of nutrition and learning - worth a look and Mark who runs it is fantastic. Happy to answer any Qs you have - and in no way affiliated with this!

Blods said...

This could be down to your diabetes meds. A close friend of mine who is a very experienced nurse has told me this can sometimes happen, that the meds can block weight loss. Are you receiving adequate guidance and care on how to manage this disease? So frustrating for you when you are trying so hard but it sounds like the weight loss is completely out of your control and that someone in the medical profession should be giving you some help. Good luck Blods x

Seren said...

It is definitely worth looking more closely at the meds thing - I know my Dad was on one particular tablet for a while which, while great for controlling his blood sugar, sent his weight sky rocketing. There can definitely be a link.

There is an answer out there somewhere - possibly some sort of hybrid between different methodologies. Looking back at some of your earlier blogs, you had good results on old style weight watchers and tended to feel best on higher protein plans so some sort of combo of the two? I hate to hear you sounding so sad, although I can very much relate to the sentiment.

Sending virtual bolstering hugs.


Lesley said...

Aw hon. It is a complete bastard this weight thing and you seem to be getting particularly harsh treatment. ((((((heartfelt hugs)))))))))

I'd echo the comments about meds and getting more help. You are clearly in need of support and assistance here. You can only do so much yourself.

I hope you had a nice weekend notwithstanding. L xxx

Linz M said...

Sorry to hear you're having a tough time. I agree with the others, maybe you need to look at the meds you are on and see if they are a problem?

Hugs xx

Gabby said...

I'm so sorry - it seems unbelievably unjust you're in this position, since you try SO hard. I don't have any advice other than, I guess, not blaming yourself, and getting some more expert advice.